Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 5, Pages 789-801

Semicompatibility and fixed point theorems in an unbounded D-metric space

1School of Studies in Mathematics, Vikram University, Ujjain, Madhya Pradesh 456010, India
2Shri Vaishnav Institute of Technology & Science, Gram Baroli, Alwasa, Indore, Madhya Pradesh 453331, India
3MB Khalsa College, Raj Mohalla, Indore, Madhya Pradesh 452002, India

Received 16 March 2004; Revised 24 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Bijendra Singh, and Shishir Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2617–2629, 2005. View at Publisher · View at Google Scholar